Couldn't find what you looking for?

TRY OUR SEARCH!

I recently had sex. I'm on Camila tablet, .35mg, which is a brand of the minipill. The man I had sex with did not use a condom the whole time, and admitted to ejaculating inside of me at one point. Because I am a very anxious person, I went to CVS the next day and got Plan B one-step, just to be safe rather than sorry. However, the next morning (Sunday), when I woke up, I was intensely itchy around the outside of my vagina and between my labia. It was very uncomfortable, but I didn't really know what to do for it. My first instinct was that I thought that I might have herpes, but I had no lesions, cuts, sores, or anything, and I still do not. I have very small bumps down there, but I think that they are normal, seeing as they are all very uniform and are smaller than taste buds on your tongue... Anyways, 6 days later, and I'm still pretty itchy. My discharge has been extremely light, and almost non-existent, and when it is there, it's watery, and sometimes has small white lumps in it. I'm also really dry down there, and the dryness is making me itch even more, and I have a little bit of burning now. I've asked on other forums and have looked around online, and all of my symptoms point to a vaginal yeast infection. Someone on another site told me that it would probably have been had I not taken Plan B, because of all of the added hormones, which can severely disrupt your body's natural balance of hormones down there... I'm almost positive that this is because of the pill that I took. Also, as a side note (a big side note), the person I had sex with told me that he is totally free of any STDs. I also think that if he did have something like herpes, I would probably have sores or something in my mouth/throat, considering that I gave him oral...

Any advice? I'm contemplating buying Monistat, just in case.

Loading...

maybe see a doctor
Reply

Loading...